# SDR CA950828012

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failure
- Location: Engine
- Stage of operation: LD
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN)ENGINE FLAMED OUT WHEN THROTTLE WAS ROLLED BACK TO IDLE AFTER LANDING.  DURING THE TWO PREVIOUS DAYS LEADING TO THE INCIDENT, THE IDLE HAD TO BE ADJUSTED THREE TIMES AND WOULD NOT STABILIZE.  UNIT REPLACED, AIRCRAFT RETURNED TO SERVICE.
